# SDR IPXA2023110889904

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,235 hours, 21,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FUSELAGE SKIN HAS A BURN HOLE AT B STA 462 APPROX 2" ABOVE S-14R MEASURING 0.011" DEEP AND 0.060" IN DIAMETER.
